# SDR SWIA201335455

- Difficulty date: November 26, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 29,348 hours, 23,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY EXIT LIGHT FOR THE SERVICE DOOR IS BURNED OUT.  FLT 4762 RELAMPED.
